Alert archive / Alabama / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 16, NWS Huntsville, AL

February 21, 2005Colbert County, Lauderdale County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Feb 21, 2005, 4:06 PM CST for Colbert County, Lauderdale County, Alabama. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 21, 2005, 4:06 PM CST (22:06 UTC)
Expired
Feb 21, 2005, 4:30 PM CST
In force
24 min
Issued by
NWS Huntsville, AL
Area
Counties, with a storm outline in the text

Counties Colbert County, AL, Lauderdale County, AL

The radar

The Columbus AFB radar (KGWX), 115 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 21, 12:45 PM CSTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.1 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2005-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 65 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2005-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
65 J/kg
Mixed-layer CIN
-286 J/kg
Mixed-layer LCL
1002 m above ground
0-6 km bulk shear
94 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 21, 2:50 PM CST, 1 hour 16 minutes earlier.

Area forecast discussion, Feb 21, 2:50 PM CST, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
250 PM CST MON FEB 21 2005

.DISCUSSION...
SFC COLD FRONT HAS MADE IT TO NR MEMPHIS AREA WITH LINE OF STORMS
OUT AHEAD OF IT.  NUMEROUS REPORTS OF PENNY TO NICKEL SIZE HAIL WITH
THE LINE...WITH ONE GOLFBALL REPORT AS OF 20Z.  LINE IS MOVING EAST
AT APPROX 40-45 KTS AND VERY SLOWLY SINKING SOUTH.  AIRMASS AHEAD OF
BOUNDARY HAS BECOME INCREASINGLY UNSTABLE WITH DAYTIME HEATING.
CAPES ON THE ORDER OF 1000-2000 JOULES WITH LI/S BELOW -2C WILL KEEP
SVR THREAT GOING INTO THE EVENING HOURS.  CURRENT SVR WATCH EXPIRES
AT 00Z THIS EVENING.  IN ADDITION TO SVR WX...FLOODING HAS BECOME
BIG ISSUE WITH RADAR ESTIMATES OF NEARLY 2 INCHES PER HOUR WITH
TRAINING CELLS.  TEMPS TODAY WERE ABLE TO WARM INTO THE LOWER 70S
AHEAD OF THE FRONT WITH DEWPTS INTO THE 60S.  QUESTION FOR THIS
UPDATE WILL REVOLVE AROUND THUNDER CHANCES CONTINUING THROUGH THE
OVERNIGHT AND ANY ADDITIONAL FLOODING ISSUES.

SHORT TERM (TONIGHT-THUR)...
COLD FRONT WILL SINK SOUTH OVERNIGHT BUT SVR THREAT WILL CONTINUE
UNTIL APPROX 02Z PER INSTABILITY PARAMATERS FROM LATEST RUC.
FRONTAL BOUNDARY WILL PUSH THRU MAJORITY OF FA BY 03Z.  STORMS
CONTINUE DEVELOPING BACK TO THE WEST ACROSS LAUDERDALE COUNTY AND
THREAT FOR SIGNIFICANT FLOODING WILL CONTINUE IN THIS AREA.  RUC HAS
GOOD HANDLE ON PCPN AXIS AND INDICATES MAIN QPF BAND SHOULD SHIFT
SOUTH OF THIS AREA BY 23Z.  POPS WILL BE DECIDED BASED ON RADAR
TRENDS AT ISSUANCE TIME...BUT CATEGORICAL POPS LIKELY ACROSS PARTS
OF AREA TONIGHT.

IN ADDITION...RIVER FLOODING WILL BECOME AN INCREASING CONCERN AS
SEVERAL RIVERS ARE ALREADY OUT OF BANKS AND SEVERAL MORE FCST TO BE
IN FLOOD OVERNIGHT/EARLY TUESDAY MORNING.  SEE HUNFLWHUN/HUNFLSHUN
FOR MORE DETAILS.  PCPN SHOULD COME TO AN END AFTER MIDNIGHT
ALTHOUGH LINGERING MOISTURE MAY KEEP SOME SCATTERED LIGHT RAIN
AROUND UNTIL SHORTLY AFTER 06Z.  WITH LINGERING MOISTURE AND DRIER
AIR REMAINING NORTH...LOW CLOUDS AND FOG WILL LIKELY BE A FACTOR BY
DAYBREAK AND WILL KEEP ZONES AS IS.

REMAINDER OF SHORT TERM UNCHANGED AS SFC LOW AND INVERTED TROF FCST
TO DEVELOP MID-WEEK WILL STAY TO OUR SOUTH.  MAINLY ZONAL FLOW ALOFT
MAY BRING OCCASIONAL S/WAVE TO AREA BUT NO REAL THREAT FOR PCPN
DURING THE PERIOD.

LONG TERM (FRI-MON)...
NO CHANGES MADE TO EXTENDED PORTION OF FCST AS AREA REMAINS BETWEEN
SYSTEMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    50  63  43  57 /  80  10   0   0
SHOALS        49  62  42  56 /  80  10   0   0
CULLMAN       52  63  44  58 /  70  10   0   0
FAYETTEVILLE  49  62  41  55 /  80  10   0   0
FT PAYNE      52  63  42  56 /  70  10   0   0

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

PB
Hazardous weather outlook, Feb 21, 3:55 PM CST, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
355 PM CST MON FEB 21 2005

ALZ001>010-016-TNZ076-096-097-220330-
COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE-
LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOORE-MORGAN-
355 PM CST MON FEB 21 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PARTS OF
SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...(THIS AFTERNOON AND TONIGHT)...

SHOWERS AND THUNDERSTORMS WILL AFFECT PARTS OF THE TENNESSEE VALLEY
THIS EVENING. SOME OF THE STORMS COULD BE STRONG TO SEVERE...WITH THE
MAIN THREAT BEING HAIL TO THE SIZE OF PENNIES. IN ADDITION LOCALLY
HEAVY RAINFALL IS POSSIBLE. GIVEN AN ALREADY SATURATED GROUND...SOME
ISOLATED RUNOFF PROBLEMS ARE POSSIBLE. HOWEVER...WIDESPREAD FLOODING
IS NOT EXPECTED.

A COLD FRONT WILL MOVE SOUTHWARD ACROSS THE REGION THIS EVENING.
SHOWERS WILL GRADUALLY END OVERNIGHT AS DRIER AIR NORTH OF THE FRONT
INFILTRATES THE REGION. A WET GROUND AND LIGHT WINDS WILL CREATE
FAVORABLE CONDITIONS FOR THE DEVELOPMENT OF FOG.

.DAYS TWO THROUGH SEVEN...(TUESDAY THROUGH SUNDAY)...

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

AREAS OF FOG WILL PERSIST THROUGH THE MORNING HOURS ON TUESDAY.
OTHERWISE...DRIER WEATHER WILL DEVELOP THROUGH THE REMAINDER OF THE
WORK WEEK AS THE COLD FRONT SHIFTS SOUTH OF THE AREA.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT LIKELY TODAY.  HOWEVER...ALL INTERESTED PARTIES SHOULD CONTINUE
TO MONITOR FUTURE UPDATES.

RSB

In the hours before

Local storm report, Feb 21, 2:47 PM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
247 PM CST MON FEB 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 PM     HAIL             CLOVERDALE              34.94N 87.77W
02/21/2005  0.75 INCH        LAUDERDALE         AL   EMERGENCY MNGR

            PEA TO DIME SIZE HAIL

0145 PM     TSTM WND DMG     5 ENE ATHENS            34.83N 86.89W
02/21/2005                   LIMESTONE          AL   LAW ENFORCEMENT

            NUMEROUS TREES DOWN AT ALABAMA HIGHWAY 251 AND HOLT ROAD

0150 PM     FLASH FLOOD      FLORENCE                34.83N 87.67W
02/21/2005                   LAUDERDALE         AL   EMERGENCY MNGR

            NUMEROUS ROADS FLOODED ACROSS THE ENTIRE COUNTY

0150 PM     HAIL             1 N ST. FLORIAN         34.89N 87.62W
02/21/2005  0.25 INCH        LAUDERDALE         AL   EMERGENCY MNGR

            PEA SIZED HAIL AT HAPPY HOLLOW BRIDGE

0151 PM     HAIL             3 N ATHENS              34.85N 86.97W
02/21/2005  0.25 INCH        LIMESTONE          AL   LAW ENFORCEMENT

            PEA SIZED HAIL AT ALABAMA HIGHWAY 127 AND HOFFMAN ROAD

0155 PM     HAIL             5 NE ATHENS             34.85N 86.91W
02/21/2005  1.00 INCH        LIMESTONE          AL   PUBLIC

            NICKEL TO QUARTER SIZED HAIL NORTHEAST OF ATHENS ALONG
            ALABAMA HIGHWAY 251

0155 PM     HAIL             5 N ATHENS              34.88N 86.97W
02/21/2005  1.00 INCH        LIMESTONE          AL   PUBLIC

            NICKEL TO QUARTER SIZED HAIL BETWEEN ATHENS AND ELKMONT

0202 PM     HAIL             HARVEST                 34.86N 86.75W
02/21/2005  0.75 INCH        MADISON            AL   NWS EMPLOYEE

            PEA TO DIME SIZED HAIL

0202 PM     HAIL             1 N CAPSHAW             34.79N 86.79W
02/21/2005  0.25 INCH        LIMESTONE          AL   EMERGENCY MNGR

            PEA SIZED HAIL

0205 PM     HAIL             CAPSHAW                 34.77N 86.79W
02/21/2005  0.75 INCH        LIMESTONE          AL   EMERGENCY MNGR

            DIME SIZED HAIL

0208 PM     HAIL             3 SSE HARVEST           34.82N 86.73W
02/21/2005  1.00 INCH        MADISON            AL   PUBLIC

            NICKEL TO QUARTER SIZED HAIL IN THE MONROVIA COMMUNITY

0210 PM     HAIL             HUNTSVILLE              34.73N 86.59W
02/21/2005  0.75 INCH        MADISON            AL   EMERGENCY MNGR

            PENNY SIZED HAIL ON OAKWOOD ROAD

0210 PM     HAIL             HARVEST                 34.86N 86.75W
02/21/2005  0.75 INCH        MADISON            AL   NWS EMPLOYEE

            DIME TO PENNY SIZED HAIL

0210 PM     HAIL             HARVEST                 34.86N 86.75W
02/21/2005  0.75 INCH        MADISON            AL   NWS EMPLOYEE

            DIME TO PENNY SIZED HAIL

0215 PM     HAIL             HUNTSVILLE              34.73N 86.59W
02/21/2005  1.00 INCH        MADISON            AL   PUBLIC

            QUARTER SIZED HAIL AT ANDREW JACKSON WAY

0216 PM     HAIL             ROGERSVILLE             34.83N 87.28W
02/21/2005  0.75 INCH        LAUDERDALE         AL   EMERGENCY MNGR

            DIME SIZED HAIL IN ROGERSVILLE

0218 PM     HAIL             MOORES MILL             34.85N 86.53W
02/21/2005  0.25 INCH        MADISON            AL   TRAINED SPOTTER

            PEA SIZED HAIL

0218 PM     HAIL             5 SW NEW MARKET         34.86N 86.49W
02/21/2005  1.00 INCH        MADISON            AL   NWS EMPLOYEE

            QUARTER SIZED HAIL BETWEEN NEW MARKET AND MOORES MILL

0223 PM     HAIL             MOORES MILL             34.85N 86.53W
02/21/2005  0.75 INCH        MADISON            AL   TRAINED SPOTTER

            DIME SIZE HAIL

0223 PM     HAIL             2 SW HARVEST            34.84N 86.77W
02/21/2005  1.00 INCH        MADISON            AL   EMERGENCY MNGR

            QUARTER SIZE HAIL AT OLD RAILROAD BED ROAD AND NICK DAVIS
            ROAD.

0223 PM     TSTM WND DMG     2 SW HARVEST            34.84N 86.77W
02/21/2005                   MADISON            AL   EMERGENCY MNGR

            TREES DOWN ON HOUSES

&&

DL
Local storm report, Feb 21, 3:02 PM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
302 PM CST MON FEB 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     HAIL             GURLEY                  34.70N 86.38W
02/21/2005  1.75 INCH        MADISON            AL   PUBLIC

            GOLF BALL SIZE HAIL COVERING THE GROUND

0233 PM     HAIL             ATHENS                  34.80N 86.97W
02/21/2005  1.00 INCH        LIMESTONE          AL   EMERGENCY MNGR

            QUARTER SIZE HAIL IN ATHENS

0243 PM     HAIL             3 S HARVEST             34.81N 86.75W
02/21/2005  0.25 INCH        MADISON            AL   EMERGENCY MNGR

            PEA SIZE HAIL AT NICK DAVIS ROAD AND WALL TRIANA HIGHWAY

0250 PM     HAIL             TANNER                  34.73N 86.97W
02/21/2005  0.25 INCH        LIMESTONE          AL   TRAINED SPOTTER

            PEA SIZE HAIL COVERING THE GROUND IN TANNER

0250 PM     HAIL             HUNTSVILLE              34.73N 86.59W
02/21/2005  1.00 INCH        MADISON            AL   EMERGENCY MNGR

            QUARTER SIZE HAIL AT STRINGFIELD ROAD

0250 PM     HAIL             HUNTSVILLE              34.73N 86.59W
02/21/2005  1.00 INCH        MADISON            AL   EMERGENCY MNGR

            QUARTER SIZE HAIL AT STRINGFIELD ROAD

0253 PM     HAIL             HARVEST                 34.86N 86.75W
02/21/2005  0.75 INCH        MADISON            AL   NWS EMPLOYEE

            DIME TO PENNY SIZE HAIL IN HARVEST

&&

DL
Local storm report, Feb 21, 3:03 PM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
303 PM CST MON FEB 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     TSTM WND DMG     2 SW HARVEST            34.84N 86.77W
02/21/2005                   MADISON            AL   EMERGENCY MNGR

            15 TO 20 HOUSES WITH TREES ON TOP OF THEM OR THROUGH THEM

&&

DL
Local storm report, Feb 21, 3:14 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
314 PM CST MON FEB 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     CAPSHAW                 34.77N 86.79W
02/21/2005                   LIMESTONE          AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN JUST WEST OF LIMESTONE PRISON

0255 PM     TSTM WND DMG     CAPSHAW                 34.77N 86.79W
02/21/2005                   LIMESTONE          AL   EMERGENCY MNGR

            TREES DOWN ON A HOUSE IN BELMONT ESTATES

0255 PM     HAIL             MADISON                 34.70N 86.75W
02/21/2005  0.75 INCH        MADISON            AL   EMERGENCY MNGR

            DIME SIZE HAIL IN THE CITY OF MADISON

&&

DL
Local storm report, Feb 21, 3:36 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
336 PM CST MON FEB 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 PM     HAIL             3 S HARVEST             34.81N 86.75W
02/21/2005  0.75 INCH        MADISON            AL   NWS EMPLOYEE

            PENNY SIZE HAIL AT ORVIL SMITH ROAD

0251 PM     FLASH FLOOD      3 S HARVEST             34.81N 86.75W
02/21/2005                   MADISON            AL   NWS EMPLOYEE

            WATER OVER ORVIL SMITH ROAD

0302 PM     HAIL             MADISON                 34.70N 86.75W
02/21/2005  0.25 INCH        MADISON            AL   TRAINED SPOTTER

            PEA SIZE HAIL AT INTERGRAPH

0305 PM     HAIL             HUNTSVILLE              34.73N 86.59W
02/21/2005  0.75 INCH        MADISON            AL   PUBLIC

            DIME SIZE HAIL AT THE INTERSECTION OF UNIVERSITY DRIVE
            AND MEMORIAL PARKWAY

0310 PM     FLASH FLOOD      MOORESVILLE             34.63N 86.88W
02/21/2005                   LIMESTONE          AL   NWS EMPLOYEE

            PONDING OF WATER ON I-565 IN LIMESTONE COUNTY

0315 PM     FLASH FLOOD      MADISON                 34.70N 86.75W
02/21/2005                   MADISON            AL   NWS EMPLOYEE

            INDIAN CREEK AT BANKFULL

0315 PM     HAIL             HUNTSVILLE              34.73N 86.59W
02/21/2005  0.25 INCH        MADISON            AL   BROADCAST MEDIA

            PEA SIZE HAIL AT WHNT-TV

0317 PM     HAIL             HUNTSVILLE              34.73N 86.59W
02/21/2005  0.25 INCH        MADISON            AL   TRAINED SPOTTER

            PEA SIZE HAIL COVERING THE ROAD AT THE INTERSECTION OF
            WEATHERLY ROAD AND MOUNTAIN GAP ROAD

0317 PM     HAIL             HUNTSVILLE              34.73N 86.59W
02/21/2005  0.88 INCH        MADISON            AL   EMERGENCY MNGR

            NICKEL SIZE HAIL AT MOUNTAIN GAP SCHOOL

0320 PM     HAIL             HUNTSVILLE              34.73N 86.59W
02/21/2005  1.00 INCH        MADISON            AL   PUBLIC

            QUARTER SIZE HAIL AT THE INTERSECTION OF BAILEY COVE ROAD
            AND MOUNTAIN GAP ROAD

&&

DL
Local storm report, Feb 21, 3:58 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
358 PM CST MON FEB 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             VALLEY HEAD             34.55N 85.63W
02/21/2005  1.50 INCH        DEKALB             AL   TRAINED SPOTTER

            PING PONG BALL SIZE HAIL IN VALLEY HEAD

0340 PM     HAIL             5 SE GRANT              34.47N 86.19W
02/21/2005  0.25 INCH        MARSHALL           AL   EMERGENCY MNGR

            PEA SIZE HAIL AT PINE ISLAND

&&

DL

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 12:40 PM CSTFlash Flood WarningHUNLauderdale3 hr
Feb 21, 2:14 PM CSTSevere Thunderstorm WarningHUNLauderdale, Limestone46 min
Feb 21, 2:25 PM CSTSevere Thunderstorm WarningHUNJackson, Madison50 min
Feb 21, 2:39 PM CSTFlash Flood WarningHUNLimestone3 hr
Feb 21, 2:57 PM CSTFlash Flood WarningHUNMadison3 hr
Feb 21, 2:59 PM CSTSevere Thunderstorm WarningHUNLimestone, Madison46 min
Feb 21, 3:01 PM CSTSevere Thunderstorm WarningHUNDeKalb, Jackson44 min
Feb 21, 3:15 PM CSTSevere Thunderstorm WarningHUNMarshall45 min
Feb 21, 3:42 PM CSTSevere Thunderstorm WarningHUNDeKalb, Jackson49 min
Feb 21, 3:45 PM CSTFlash Flood WarningHUNLauderdale3 hr
Feb 21, 4:26 PM CSTSevere Thunderstorm WarningHUNJackson, Madison34 min
Feb 21, 4:29 PM CSTSevere Thunderstorm WarningHUNColbert, Lauderdale, Lawrence31 min
Feb 21, 4:35 PM CSTFlash Flood WarningHUNColbert115 min
Feb 21, 4:40 PM CSTFlash Flood WarningHUNJackson3 hr
Feb 21, 5:00 PM CSTSevere Thunderstorm WarningHUNColbert, Franklin, Lawrence45 min
Feb 21, 5:02 PM CSTSevere Thunderstorm WarningHUNJackson43 min
Feb 21, 5:10 PM CSTSevere Thunderstorm WarningHUNLimestone, Morgan20 min
Feb 21, 5:17 PM CSTSevere Thunderstorm WarningHUNDeKalb28 min
Feb 21, 5:29 PM CSTSevere Thunderstorm WarningHUNLimestone, Madison, Morgan31 min
Feb 21, 5:38 PM CSTFlash Flood WarningHUNLimestone3 hr
Feb 21, 5:45 PM CSTSevere Thunderstorm WarningHUNLawrence30 min
Feb 21, 5:46 PM CSTSevere Thunderstorm WarningHUNFranklin29 min
Feb 21, 5:48 PM CSTFlash Flood WarningHUNDeKalb3 hr
Feb 21, 5:59 PM CSTSevere Thunderstorm WarningHUNMarshall, Morgan46 min
Feb 21, 1:40 PM CSTFlash Flood WarningHUNLincoln2 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.